Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 91, NWS Springfield, MO

June 13, 2005Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 13, 2005, 2:05 AM CDT for Ozark County, Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2005, 2:05 AM CDT (07:05 UTC)
Expired
Jun 13, 2005, 2:57 AM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Ozark County, MO

The radar

The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1454 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 130705
SVRSGF
MOC153-130815-
/O.NEW.KSGF.SV.W.0091.050613T0705Z-050613T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZARK COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 315 AM CDT.

* AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 11 MILES SOUTHWEST OF AVA TO 8 MILES NORTHEAST OF DIAMOND
  CITY...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR GAINESVILLE BY 230 AM CDT.

THE TOWNS OF LONG RUN...THORNFIELD...THEODOSIA...SUNDOWN...
ISABELLA...WASOLA...NOBLE...WILLHOIT...BRIXEY AND ROCKBRIDGE ARE ALSO
IN THE PATH OF THESE SEVERE THUNDERSTORMS.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3680 9282 3650 9284 3653 9216 3679 9210

$$

IZZI
2 follow-up statements
000 
WWUS53 KSGF 130737
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 AM CDT MON JUN 13 2005

MOC153-130815-
/O.CON.KSGF.SV.W.0091.000000T0000Z-050613T0815Z/
OZARK MO-
237 AM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL AND EASTERN 
OZARK COUNTY UNTIL 315 AM CDT...

AT 233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF GAINESVILLE TO 6 MILES SOUTH OF
GAINESVILLE...AND MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR BAKERSFIELD BY 255 AM CDT.

THE TOWNS OF ZANONI...HARDENVILLE...BRIXEY...SYCAMORE...TECUMSEH...
DORA AND UDALL ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3680 9257 3651 9257 3650 9213 3679 9210

$$

IZZI
000 
WWUS53 KSGF 130757 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT MON JUN 13 2005

MOC153-130808-
/O.CAN.KSGF.SV.W.0091.000000T0000Z-050613T0815Z/
OZARK MO-
258 AM CDT MON JUN 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR OZARK COUNTY HAS BEEN
CANCELLED...

AT 254 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3680 9257 3651 9257 3650 9213 3679 9210

$$

IZZI-

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:29 PM CDT, 5 hours 36 minutes earlier.

Area forecast discussion, Jun 12, 8:29 PM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT SUN JUN 12 2005

.DISCUSSION...

...MESOSCALE CONVECTIVE DISCUSSION...

KSGF WSR-88D FINE LINE AND MESONET OBS SHOW THAT GUST FRONT FROM
CONVECTIVE COMPLEX OVER WRN MO HAS MERGED WITH PREEXISTING
CONVERGENCE AXIS...ALONG A LINE FROM HUMANSVILLE TO GREENFIELD TO
ANDERSON. THIS BOUNDARY...DESPITE PRODUCING 20 TO 30 KNOT WIND
GUSTS...APPEARS TO BE QUITE SHALLOW AS DEEP CONVECTION CONTINUES TO
DEVELOP SOME 10 TO 20 MILES IN ITS WAKE. SOME BOWING SEGMENTS WERE
NOTED EARLIER...HOWEVER THE NE-SW ORIENTED LINE OF BROKEN CONVECTION
CONTINUES TO EXHIBIT MORE PULSE CHARACTERISTICS AS IT MOVES
EAST...LIKELY OWING TO MUCH WEAKER VERTICAL SHEAR PRESENT OVER THE
OZARKS.

VISUAL OBSERVATIONS TO OUR WEST SHOW THAT NEW UPDRAFTS ARE ONLY
REACHING ALTITUDES OF 25-30KFT...WHICH BASED OFF THE 00Z KSGF
SOUNDING SUGGESTS THAT ONLY 500-1000 J/KG OF CAPE IS BEING REALIZED.
LOW LEVEL AIRMASS AHEAD OF THE GUST FRONT IS ALSO LOSING TROPICAL
CHARACTERISTICS...AS EASTERLY FLOW AROUND THE PERIPHERY OF T.D.
ARLENE IS FEEDING LOW-MID 60F DEWPOINTS WESTWARD.

AS A RESULT...DO NOT THINK WELL EXPERIENCE SEVERE CONVECTION UNLESS
STORMS SOME HOW MANAGE TO DEVELOP ALONG ADVANCING GUST FRONT *OR*
UNTIL MUCH LATER TONIGHT AS SYNOPTIC SCALE MID LEVEL FLOW
INCREASES....RESULTING IN IMPROVED DEEP LAYER SHEAR. IN THE SHORT
TERM...STORMS THAT DO DEVELOP IN THE VICINITY OF THE GUST FRONT
COULD PRODUCE A MARGINAL HAIL AND WIND THREAT. OVERNIGHT...EVOLUTION
OF MCS OVER NORTH CENTRAL OK STILL REMAINS UNCLEAR DUE TO CONVECTIVE
COLD POOL OVER NE OK/SE KS...ALTHOUGH AUGMENTATION OF THERMODYNAMIC
AND KINEMATIC PROFILES WITH INCREASING NOCTURNAL LOW LEVEL JET COULD
AID TO A LARGE DEGREE. CERTAINLY APPEARS THAT FLASH FLOOD COULD
BECOME AN INCREASING CONCERN GIVEN QUASI-STATIONARY BAROCLINIC ZONE
OVER NRN OK.

BOOKBINDER

&&

.PREVIOUS DISCUSSION...

MAIN FOCUS THROUGH TOMORROW NIGHT WILL BE WITH CONVECTION WITH
SEVERE STORMS AND FLOODING POTENTIAL.

CURRENTLY...OUTFLOW BOUNDARY FROM THIS MORNINGS MCS WHICH TRACKED
NORTHWEST OF THE CWA WAS LOCATED FROM NORTHEAST MISSOURI INTO WEST
CENTRAL MISSOURI.  VISIBLE IMAGERY SHOWS A CU FIELD WHICH DEVELOPED
ALONG THIS BOUNDARY ACROSS WESTERN MISSOURI AND A FEW STORMS HAVE
RECENTLY(AS OF 18Z) DEVELOPED ACROSS ST. CLAIR COUNTY.  MEANWHILE
ANOTHER THUNDERSTORM COMPLEX HAD DEVELOPED THIS MORNING ACROSS
WESTERN OKLAHOMA WITH STRONG/SEVERE THUNDERSTORMS FROM WESTERN
OKLAHOMA INTO NORTH CENTRAL OKLAHOMA AND ENTERING EASTERN KANSAS.
UPPER LEVEL FLOW HAS SHIFTED FROM YESTERDAY TO A MORE SSW TO NNE
ORIENTATION FROM YESTERDAYS MORE SW ORIENTATION AS UPPER LEVEL
TROUGH DEEPENS TO THE WEST.  THIS SHOULD KEEP MORE ORGANIZED
CONVECTION TO THE WEST THIS AFTERNOON AND EVENING WITH EASTERN
PERIPHERY OF STORMS CLIPPING OUR WESTERN CWA.  WOULD EXPECT MORE
SCATTERED CONVECTION ACROSS OUR WESTERN CWA THIS AFTERNOON AND
EVENING AND MAINLY AROUND THE PREVIOUSLY MENTIONED OUTFLOW
BOUNDARY.  EASTERN SECTIONS OF CWA REMAIN IN SUBSIDENCE REGION OF
TROPICAL DEPRESSION ARLENE WHICH WAS CENTERED OVER WESTERN KENTUCKY
EARLY THIS AFTERNOON.  MAIN CLOUD COVER/PRECIPITATION ASSOCIATED
WITH THIS IS REMAINING WELL TO THE EAST OF THE AREA AND SHOULD BE OF
NO CONCERN FOR OUR CWA THIS AFTERNOON OR TONIGHT.

NEXT 24 HOURS COULD BE A WET STORMY ONE FOR A GOOD PORTION OF THE
CWA A STRONG UPPER LEVEL SYSTEM OVER THE ROCKIES CLOSES OFF AND
TRACKS EAST ACROSS THE PLAINS AND INTO THE MISSISSIPPI VALLEY
REGION.  THE LOW LEVEL JET IS EXPECTED TO INCREASE TONIGHT ACROSS
THE SOUTHERN AND CENTRAL PLAINS WHILE SHORTWAVE ENERGY AND UPPER
LEVEL JET STREAK BEGIN TO ROUND THE BASE OF THE CLOSED LOW.  WOULD
EXPECT CONVECTION TO INCREASE AND INTENSIFY TONIGHT ACROSS THE
PLAINS AND THEN MOVE INTO WESTERN SECTIONS OF THE CWA.  SOME OF
THESE AREAS HAVE RECEIVED SEVERAL INCHES OF RAINFALL THIS PAST WEEK
AND THE GROUND IS ALREADY SATURATED.  ONE HOUR FLASH FLOOD GUIDANCE
VALUES OF AROUND 0.8 TO 1.0 INCH WERE FOUND OVER SOUTHEAST KANSAS
AND WESTERN MISSOURI.  APPEARS AS THOUGH THIS AREA COULD RECEIVE ONE
TO TWO INCHES OF WIDESPREAD RAIN WITH LOCALIZED HIGHER AMOUNTS
THROUGH MONDAY AND HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH
THROUGH MONDAY AFTERNOON.

MONDAYS SEVERE CHANCES MAY RIDE ON HOW MUCH INSTABILITY CAN DEVELOP
DURING THE AFTERNOON.  IF SOME CLEARING CAN TAKE PLACE...AFTERNOON
CAPES OF 1500 TO 2500 J/KG MAY BE ACHIEVED.  UPPER DYNAMICS ALSO
CERTAINLY IN PLACE WITH JET STREAK PUSHING ACROSS NORTHERN MISSOURI
AND PLENTY OF UPPER LEVEL VORTICITY.  SHEAR LOOKS TO GREATLY
INCREASE FROM TODAYS MINIMAL VALUES BY LATE TONIGHT AND MONDAY AND
WOULD BE SUPPORTIVE OF SUPERCELLS.  HEAVY RAINS WILL ALSO BE LIKELY
AND FUTURE SHIFTS MAY NEED TO MONITOR EVOLUTION OF STORMS TONIGHT
FOR POSSIBLE EXTENSION OF FLASH FLOOD WATCH FURTHER EAST.

FRONTAL BOUNDARY SHOULD PUSH THROUGH THE CWA ON MONDAY NIGHT AND
ENDING THE THUNDERSTORM CHANCES FROM NORTHWEST TO SOUTHEAST
OVERNIGHT.

EXTENDED PERIOD WILL BEGIN WITH UPPER RIDGE CENTERED TO THE WEST
ACROSS THE PLAINS AND SOUTHERN ROCKIES BRINGING NORTHWEST FLOW TO
THE AREA.  FRONT SHOULD REMAIN TO THE SOUTH OF THE FORECAST AREA
WITH COOLER AND DRIER AIR MASS THAN WHAT THE REGION HAS SEEN THE
PAST WEEK.  UPPER RIDGE WILL GRADUALLY BUILD EASTWARD AND INTO THE
CENTRAL U.S. BY THE WEEKEND ALONG WITH THE RETURN OF SOUTHERLY LOW
LEVEL FLOW.  HAVE KEPT PRECIPITATION OUT OF THE FORECAST THROUGH
NEXT SUNDAY BUT MAY NEED TO MONITOR FOR RIDGE TOPPING SHORTWAVES
THAT THE GFS IS DEVELOPING ON THURSDAY INTO FRIDAY.  SHOULD SEE
TEMPERATURES WARMING BACK UP BY THE END OF NEXT WEEKEND.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...TIMING THUNDERSTORMS FOR THIS EVENINGS TERMINAL
FORECAST IS A CHALLENGE TO SAY THE LEAST. MESOSCALE COLD
FRONT/OUTFLOW SHOULD CONTINUE TO STEADILY MARCH EASTWARD THIS
EVENING BRINGING A WIND SHIFT TO THE WEST WITH A PERIOD OF GUSTY
WINDS LIKELY AT JLN AND POSSIBLE AT SGF. SHRA/TSRA OVER NORTHEAST OK
WILL LIKELY CLIP THE JLN AREA BY MID EVENING AND HAVE INCLUDED
THUNDER FOR THAT TIME PERIOD THERE. GIVEN ITS SLOW EASTWARD MOVEMENT
IT IS UNCLEAR IF THUNDERSTORMS WILL MAKE IT INTO THE SGF AREA BEFORE
WEAKENING AFTER SUNSET SO OPTED TO KEEP THUNDER OUT OF SGF. AFTER
MIDNIGHT A LOT WILL HINGE ON HOW THE THUNDERSTORMS OVER WESTERN
OKLAHOMA ORGANIZE AND MOVE. FOR NOW KEPT PRECIP MORE SHOWERY BUT
ONCE THOSE STORMS BEGIN TO TIP THEIR HAND THEN TAFS MAY NEED TO BE
AMENDED. GIVEN THE UNCERTAINTIES WITH TONIGHT THUNDERSTORMS DIDNT
EVEN BOTHER WITH TOMORROW YET

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH NORTHWEST OF AN ANDERSON TO WARSAW LINE THRU
MON AFTERNOON.
.KS...FLASH FLOOD WATCH THRU MON AFTERNOON.

WFO SGF
Hazardous weather outlook, Jun 12, 8:33 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT SUN JUN 12 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
833 PM CDT SUN JUN 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA TONIGHT...WITH THE
  GREATEST CHANCES WEST OF A VICHY TO BRANSON LINE. WHILE THERE IS
  SOME THREAT OF AN ISOLATED SEVERE THUNDERSTORM...THE PRIMARY
  THREAT TONIGHT WILL BE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO
  FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING EARLY MONDAY MORNING ACROSS
  MUCH OF THE OUTLOOK AREA...BUT SHOULD EXIT THE OZARKS REGION BY
  MIDDAY. IF SUFFICIENT SUNSHINE CAN DEVELOP IN THE WAKE OF THIS
  SYSTEM...THE POTENTIAL EXISTS FOR A SIGNIFICANT SEVERE WEATHER
  EVENT ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS
  MONDAY AFTERNOON AND MONDAY EVENING. AN UNUSUALLY STRONG STORM
  SYSTEM OVER THE PLAINS WILL PROVIDE STRONG VERTICAL WIND
  SHEAR THAT WILL SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF
  PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.
  PERSONS SHOULD KEEP ABREAST OF THIS DEVELOPING SITUATION AND
  MONITOR LATER OUTLOOKS THIS EVENING AND EARLY MONDAY.

  THUNDERSTORM CHANCES WILL END WITH THE PASSAGE OF A COLD FRONT
  MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT...HOWEVER
  SPOTTERS AND OBSERVERS ARE URGED TO CALL IN REPORTS OF FLOODING
  AND HEAVY RAINFALL.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOOKBINDER/IZZI

In the hours before

Special weather statement, Jun 12, 11:03 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 PM CDT SUN JUN 12 2005

MOZ055-068-079-089-093>094-101-130515-
BENTON-DADE-HICKORY-LAWRENCE-MCDONALD-NEWTON-POLK-
1103 PM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE HAS ALLOWED SEVERE THUNDERSTORM
WATCH 467 TO EXPIRE FOR THE FOLLOWING AREA...

IN MISSOURI THIS ALLOWS TO EXPIRE 7 COUNTIES

IN CENTRAL MISSOURI

BENTON... HICKORY...

IN SOUTHWEST MISSOURI

DADE... LAWRENCE... MCDONALD...
NEWTON... POLK...

THIS INCLUDES THE CITIES OF...HERMITAGE...WARSAW...COLE CAMP...
BOLIVAR...ANDERSON...PINEVILLE...NEOSHO...GREENFIELD...
AURORA AND MOUNT VERNON.

FOSTER
Special weather statement, Jun 12, 11:20 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1120 PM CDT SUN JUN 12 2005

MOZ101-130515-
MCDONALD-
1120 PM CDT SUN JUN 12 2005

...SIGNIFICANT WEATHER ADVISORY FOR MCDONALD COUNTY UNTIL 1215 AM
CDT...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SOUTH WEST CITY...OR 13 MILES NORTHWEST OF
GRAVETTE...AND MOVING EAST AT 25 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

IZZI
Special weather statement, Jun 13, 1:09 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 AM CDT MON JUN 13 2005

MOZ090-130715-
GREENE-
109 AM CDT MON JUN 13 2005

...SIGNIFICANT WEATHER ADVISORY FOR GREENE COUNTY UNTIL 215 AM CDT...

AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
MILLER TO CRANE...AND MOVING NORTHEAST AT 40 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

IZZI
Local storm report, Jun 13, 1:24 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0124 AM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     MC CUNE                 37.35N 95.02W
06/12/2005                   CRAWFORD           KS   LAW ENFORCEMENT

            TREES DOWN.

0808 PM     TSTM WND DMG     WEBB CITY               37.15N 94.47W
06/12/2005                   JASPER             MO   LAW ENFORCEMENT

            TREE DOWN AND POWER OUTAGE.

0943 PM     HAIL             SOUTH WEST CITY         36.52N 94.60W
06/12/2005  0.75 INCH        MCDONALD           MO   PUBLIC

            WIND GUSTS TO 50  MPH.

1154 PM     HAIL             DUENWEG                 37.08N 94.42W
06/12/2005  0.75 INCH        JASPER             MO   LAW ENFORCEMENT

1200 AM     FLASH FLOOD      COLUMBUS                37.17N 94.83W
06/13/2005                   CHEROKEE           KS   LAW ENFORCEMENT

            SEVERAL LOW WATER CROSSINGS FLOODED ACROSS NORTHERN
            PORTION COUNTY.

1240 AM     TSTM WND DMG     BUTTERFIELD             36.75N 93.90W
06/13/2005                   BARRY              MO   LAW ENFORCEMENT

            TREES DOWN AND ROAD SIGNS BLOWN ONTO ROAD.

AF
Local storm report, Jun 13, 1:40 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0140 AM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0124 AM     TSTM WND GST     BATTLEFIELD             37.12N 93.38W
06/13/2005  80 MPH           GREENE             MO   NWS EMPLOYEE

            WIND MEASURED BY HOME WEATHER STATION.  NICKEL SIZE HAIL.

AF
Local storm report, Jun 13, 1:57 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0157 AM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0126 AM     TSTM WND GST     SPRINGFIELD             37.20N 93.30W
06/13/2005  80 MPH           GREENE             MO   TRAINED SPOTTER

            16 INCH DIAMETER TREE SNAPPED.

AF

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper61 min
Jun 12, 9:35 PM CDTSevere Thunderstorm WarningSGFMcDonald55 min
Jun 12, 11:25 PM CDTSevere Thunderstorm WarningSGFMcDonald65 min
Jun 12, 11:37 PM CDTFlash Flood WarningSGFMcDonald5 hr
Jun 12, 11:42 PM CDTSevere Thunderstorm WarningSGFNewton56 min
Jun 12, 11:58 PM CDTFlash Flood WarningSGFNewton5 hr
Jun 13, 12:12 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence66 min
Jun 13, 12:56 AM CDTSevere Thunderstorm WarningSGFChristian, Stone65 min
Jun 13, 1:12 AM CDTSevere Thunderstorm WarningSGFGreene63 min
Jun 13, 1:35 AM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster38 min
Jun 13, 1:41 AM CDTTornado WarningSGFGreene, Webster47 min
Jun 13, 1:48 AM CDTSevere Thunderstorm WarningSGFDouglas69 min
Jun 13, 1:56 AM CDTSevere Thunderstorm WarningSGFLaclede59 min
Jun 13, 1:58 AM CDTSevere Thunderstorm WarningSGFWright54 min
Jun 13, 2:28 AM CDTSevere Thunderstorm WarningSGFTexas77 min
Jun 13, 2:29 AM CDTSevere Thunderstorm WarningSGFPulaski51 min
Jun 13, 2:33 AM CDTTornado WarningSGFTexas, Wright58 min
Jun 13, 2:48 AM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 13, 2:51 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps64 min
Jun 13, 3:02 AM CDTSevere Thunderstorm WarningSGFDent, Shannon73 min
Jun 13, 2:35 PM CDTSevere Thunderstorm WarningSGFCamden40 min
Jun 13, 3:14 PM CDTSevere Thunderstorm WarningSGFCamden40 min
Jun 13, 3:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 13, 3:57 PM CDTSevere Thunderstorm WarningSGFMaries63 min
Jun 13, 4:25 PM CDTFlash Flood WarningSGFCamden, Miller, Pulaski6 hr
Jun 13, 4:33 PM CDTSevere Thunderstorm WarningSGFPulaski39 min
Jun 13, 4:54 PM CDTFlash Flood WarningSGFMaries6 hr
Jun 13, 4:57 PM CDTSevere Thunderstorm WarningSGFMaries33 min
Jun 13, 5:42 PM CDTSevere Thunderstorm WarningSGFNewton63 min
Jun 13, 6:08 PM CDTSevere Thunderstorm WarningSGFLawrence67 min
Jun 13, 6:15 PM CDTTornado WarningSGFLawrence, Newton60 min
Jun 13, 6:31 PM CDTFlash Flood WarningSGFJasper, Newton6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.